# SDR AALA20001013

- Difficulty date: June 1, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 2 SEAT TRACK.  REMOVED CORRODED SEAT TRACK PLUG.  INSTALLED NEW SEAT TRACK PLUG, ALODINED, PRIMED AND SEALED WITH 1422 AARD 53-20-00-10 PAGE 1.  (M)
